View Single Post
Old 10-07-2012, 03:14 PM   #2
hmariewv hmariewv is offline
Newbie
(female)
 
Join Date: Oct 2010
Location: parkersburg wv
Posts: 7
hmariewv HB User
Re: Lamictal/Lamotragine and concentration loss

I have been searching for someone who was not bipolar and was given this medicine. I am not bipolar and when I took it I had awful side effects. I became <extremely depressed>, crying every day. I had extreme memory loss and cognitive functioning decline. It is like it slowed down my brain. I lost motivation and now do very little. I was ADHD and all the time working and doing something. Really on top of things and getting things done. I'm completely different now. I hate this.

My Dr's tell me the side effects I am having are very rare......like I'm the only one , they don't believe me. Have you quit taking the lamictal and how are you now? How is your concentration/memory problems? I quit it 2 yrs ago and i'm not any better. trying to find someway to undo what ever the lamictal did to my brain. I'm not the same anymore. Was thinking about ECT if it would speed up my brain or reset it to what I was before. I took lamictal for 15 months not knowing it was causing all of my problems.

Last edited by Administrator; 10-07-2012 at 09:49 PM.